# SDR IXXA20171109340

- Difficulty date: September 9, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 59,162 hours, 24,200 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N360053
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AREA NEXT TO FASTENER ON THE LT WING OTBD FLAP SKIN LOWER SURFACE JUST INBD OF THE OTBD FLAP HINGE AT WBL 468.  REMOVED, FABRICATED A NEW PANEL IAW DWG 11N3600.  INSTALLED THE PANEL IAW SRM 51-40-02, PAR 6.
